JUSTIFICATION OF PRANDTL ANSATZ FOR MHD BOUNDARY LAYER

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

42 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)2748-2791
Journal / PublicationSIAM Journal on Mathematical Analysis
Volume51
Issue number3
Online published27 Jun 2019
Publication statusPublished - 2019

Link(s)

Abstract

The paper aims to justify the high Reynolds numbers limit for the magnetohydrodynamics system with Prandtl boundary layer expansion when no-slip boundary condition is imposed on a velocity field and perfectly conducting wall condition on a magnetic field. Under the assumption that the viscosity and resistivity coefficients are of the same order and the initial tangential magnetic field on the boundary is not degenerate, we justify the validity of the Prandtl boundary layer expansion and give an Lestimate on the error by multiscale analysis.

Research Area(s)

  • MHD boundary layer, high Reynolds numbers limit, Prandtl boundary layer expansion, L-infinity estimate, GLOBAL SMALL SOLUTIONS, NAVIER-STOKES EQUATION, ZERO VISCOSITY LIMIT, WELL-POSEDNESS, ILL-POSEDNESS, ANALYTIC SOLUTIONS, SOBOLEV SPACES, HALF-SPACE, EXISTENCE, SYSTEM

Citation Format(s)

JUSTIFICATION OF PRANDTL ANSATZ FOR MHD BOUNDARY LAYER. / LIU, Cheng-Jie; XIE, Feng; YANG, Tong.
In: SIAM Journal on Mathematical Analysis, Vol. 51, No. 3, 2019, p. 2748-2791.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

Download Statistics

No data available